# SDR SWIA201332581

- Difficulty date: January 9, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 30,304 hours, 41,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT AT 6A IS BROKEN.  (FLT 5615)  REPLACED EMERGENCY EXIT LIGHT AT 6A.
